MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTALIF POSTERIOR (TI PEEK) POSTERIOR INTERBODY FUSION DEVICE PEEK/TI

MEDACTA INTERNATIONAL SA MECTALIF POSTERIOR (TI PEEK) POSTERIOR INTERBODY FUSION DEVICE PEEK/TI
Model Number 03.27.006
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 february 2020: lot 1820386: (b)(4) items manufactured and released on 29-nov-2018.Expiration date: 2023-11-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Primary surgery was performed on (b)(6) 2019.Plif surgery was performed at l3-s1.The surgeon discovered the backout of the cage at left side of l5.Revision surgery was performed on (b)(6) 2020.The surgeon removed the cage only at left side of l5.The surgery was completed successfully.

Brand Name
MECTALIF POSTERIOR (TI PEEK) POSTERIOR INTERBODY FUSION DEVICE PEEK/TI
Common Device Name
POSTERIOR INTERBODY FUSION DEVICE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9750253
Report Number3005180920-2020-00099
Device Sequence Number1767104
Product Code MAX
UDI-Device Identifier07630030831485
UDI-Public07630030831485
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/18/2023
Device Model Number03.27.006
Device Catalogue Number03.27.006
Device Lot Number1820386
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2020
Initial Report FDA Received Date02/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;